# SDR ASAA2015090412954

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,790 hours, 10,143 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258030
- Condition: Failed
- Location: Nr 1 Engein
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, AFTER CHANGING POWER SOURCE, SHIP POWER APU-NOTICED NR 1 ENGINE FILTER BYPASS LIGHT ILLUMINATED.  ACFT GROUNDED.  REMOVED & REPLACED ENGINE 1.  J8 HARNESS IAW AMM 73-21-06-000-801-F00, PERFORMED ELECTRONIC ENGINE CONTROL TEST IAW AMM 73-21-00-700-804-F00 AND TEST 12-ACTUATORS TEST IAW AMM 71-00-00-700-804-F00, ALL TESTS PASS.
